# SDR USAASB96239

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROA - MAINTENANCE FOUND THE RIGHT OVERWING EXTERIOR EMERGENCY EXIT LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK FOR THE RIGHT OVERWING EMERGENCY EXIT LIGHTS.  OPS CHECK GOOD.  (M)
